Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lasix and potassium swollen ankles

Premium Questions

Dr. Lilit Baghdasaryan MD

and right ankle and foot ( left much greater than right) have been swollen with fluid. Tried stopping salt .... but no relief yet by diet. Left foot stayed swollen with fluid over night. Right one... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)
Dr. Akhilesh Dubey MD

XL 5 mg and Asomex 5 , Lasix 40mg. Recently Potassium level has gone to 6.1 .What could be the reason for change in medication . Doesn't amlodopine cause of the ankles? Thank you. XXXXXXX ... View answer

Answered by : Dr. Akhilesh Dubey ( Internal Medicine Specialist)
Dr. Saumya Mittal MD

I had BNP blood test done.. My number was 2834.. I was put on 40MG Lasix and potassium. Had an abnormal echocardiogram and am being sent to a cardiologist.. After several days on the Lasix I noticed ... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Chakravarthy Mazumdar MD

I have been taking Lasix . My doctor gave me potassium 20meq, but I continue to have severe leg cramps . Is this dangerous? ... View answer

Answered by : Dr. Chakravarthy Mazumdar ( General & Family Physician)
Dr. Ilir Sharka MD

My doctor prescribed me potassium CL ER 10 Meq C-2 pills a day. Can I take both of them in the morning at the same time? They are HUGE horse pills. Thanks! XXXX XXXXXXX YYYY@YYYY ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)

Public Forum Discussions

Dr. V. Sasanka MD

prescribed Potassium and Lasix, to take every morning to reduce edema and swelling in both legs and ankles. I ... View answer

Answered by : Dr. V. Sasanka ( Urologist)
Dr. Praveen Tayal MD

i am wearing compression stockings and taking lasix and potassium due to swelling in ankles. I am having heavy feeling in my left thigh. At times it feels like a ballon expanding inside. above knee... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Ashaq Parrey MD

my feet and ankles were swollen, so my doctor prescribed lasix. I have aFib and my heart was pounding/irregular almost all day. On 5/23 I started taking 20 mg lasix, and by 5/25 the swelling was... View answer

Answered by : Dr. Ashaq Parrey ( General & Family Physician)
Dr.  Antoneta Zotaj MD

My doctor prescribed bumex 1mg & Lasix 40mg + a potassium supplement for edema in my ankles. I also ... to this regimen I only had edema in my ankles now I feel like an invalid. Is this regimen... View answer

Answered by : Dr. Antoneta Zotaj ( General & Family Physician)
Dr. Aditya Bhabhe MD

My doctor had me on Lasix and potassium for 3 years because of edema and the threat of pulmonary ... to operate somewhat incorrectly. I think you ll know what I mean ? Am I okay to stay off the lasix ... View answer

Answered by : Dr. Aditya Bhabhe ( Nephrologist)

Mobile Questions and Answers

Dr.  Divakara MD

HI Edema in legs could be due to problems in heart or kidney or liver . I advise you to get Serum Creatinine, Serum Albumin, 2D Echo and revert back with reports. Kindly vote thanks.

Dr.    Muhammad Sareer Khalil MD

hi, im dr sareer , how may I help you

Dr. Sanjay Kumar Kanodia MD

Hi, Diclofenac potassium is a NSAIDs type of medicine. It is basically used in all types of pain conditions. It should be taken after meals and never empty stomach as can cause hyper-acidity. It should not be taken...